# SDR UALA2010101903873

- Difficulty date: October 19, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 80,571 hours, 9,848 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65B127243
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ASSEMBLY 65B12724-3 IS BROKEN OFF AT THE AFT END. MID SUPPORT BRACKET (ON SAME ASSEMBLY) CRACKS AT THE FWD HOLE.  DRILLED TO FIT ANGLE ASSEMBLY 65B12724-3, MANUFACTURED REPAIR STRAP FOR MID SUPPORT BRACKET. INSTALLED BRACKET.
